Preprints

  • E. A. Nigsch and N. Ortner. "Quasinormable Fréchet spaces and M. W. Wong's inequality". arXiv:2402.08044
  • F. Achleitner, A. Arnold, V. Mehrmann and E. A. Nigsch. "Hypocoercivity in Hilbert spaces". arXiv:2307.08280

Publikationen

30.  C. Bargetz, E. A. Nigsch and N. Ortner. "Projective descriptions of spaces of functions and distributions". Math. Nachr. (2023). doi: 10.1002/mana.202100526, öffnet eine externe URL in einem neuen Fenster. arXiv: 2109.14448, öffnet eine externe URL in einem neuen Fenster.
29.  C. Bargetz, A. Debrouwere and E. A. Nigsch. "Sequence space representations for spaces of smooth functions and distributions via Wilson bases". Proc. Amer. Math. Soc. 150 (2022), pp. 3841-3852. doi: 10.1090/proc/15895, öffnet eine externe URL in einem neuen Fenster. arXiv: 2107.00245, öffnet eine externe URL in einem neuen Fenster.
28.  E. A. Nigsch and J. A. Vickers. "Nonlinear generalised functions on manifolds". Proc. R. Soc. A 476.2244 (2020). Id/No 20200640. doi: 10.1098/rspa.2020.0640, öffnet eine externe URL in einem neuen Fenster. arXiv: 1910.03411, öffnet eine externe URL in einem neuen Fenster.
27.  E. A. Nigsch and J. A. Vickers. "A nonlinear theory of distributional geometry". Proc. R. Soc. A 476.2244 (2020). Id/No 20200642. doi: 10.1098/rspa.2020.0642, öffnet eine externe URL in einem neuen Fenster. arXiv: 1910.03426, öffnet eine externe URL in einem neuen Fenster.
26.  A. Debrouwere and E. A. Nigsch. "On the space of Laplace transformable distributions". Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 114.4 (2020). Id/No 185. doi: 10.1007/s13398-020-00907-2, öffnet eine externe URL in einem neuen Fenster. arXiv: 1910.01388, öffnet eine externe URL in einem neuen Fenster.
25.  C. Bargetz, E. A. Nigsch, and N. Ortner. "A simpler description of the \(\kappa\)-topologies on the spaces \(\mathcal{D}_{L^p}\), \(L^p\), \(\mathcal{M}^1\) by 'function'-seminorms". Math. Nachr. 293.9 (2020), pp. 1691–1706. doi: 10.1002/mana.201900109, öffnet eine externe URL in einem neuen Fenster. arXiv: 1711.06577, öffnet eine externe URL in einem neuen Fenster.
24.  E. A. Nigsch. "Spacetimes with distributional semi-Riemannian metrics and their curvature". J. Geom. Phys. 151 (2020). Id/No 103623. doi: 10.1016/j.geomphys.2020.103623, öffnet eine externe URL in einem neuen Fenster. arXiv: 1902.06470, öffnet eine externe URL in einem neuen Fenster.
23.  M. Kunzinger, E. A. Nigsch and N. Ortner. "Laplace transformation of vector-valued distributions and applications to Cauchy-Dirichlet problems". J. Math. Anal. Appl. 478.2 (2019), pp. 990–1004. doi: 10.1016/j.jmaa.2019.06.002, öffnet eine externe URL in einem neuen Fenster. arXiv: 1809.10444, öffnet eine externe URL in einem neuen Fenster.
22.  E. A. Nigsch. "On association in Colombeau algebras without asymptotics". K. Lindahl et al. (editors), Analysis, Probability, Applications, and Computation, Springer, 2019, pp. 437–443. doi: 10.1007/978-3-030-04459-6_42, öffnet eine externe URL in einem neuen Fenster. arXiv: 1809.03865, öffnet eine externe URL in einem neuen Fenster.
21.  E. A. Nigsch and N. Ortner. "The space \(\dot {\mathcal{B}}'\) of distributions vanishing at infinity – duals of tensor products". Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat. 1 (2018), pp. 251–269. doi: 10.1007/s13398-016-0371-6, öffnet eine externe URL in einem neuen Fenster. arXiv: 1604.02846, öffnet eine externe URL in einem neuen Fenster.
20.  M. Grosser and E. A. Nigsch. "Full and special Colombeau Algebras". Proc. Edinb. Math. Soc. 61.4 (2018). doi: 10.1017/S001309151800010X, öffnet eine externe URL in einem neuen Fenster. arXiv: 1611.06061, öffnet eine externe URL in einem neuen Fenster.
19.  A. Debrouwere and E. A. Nigsch. "Sheaves of nonlinear generalized function spaces". New York J. Math. 23 (2017), pp. 1751–1789. arXiv: 1707.01568, öffnet eine externe URL in einem neuen Fenster.
18.  E. A. Nigsch. "Colombeau Algebras without asymptotics". Journal of Pseudo-Differential Operators and Applications 10.1 (2019), pp. 133–154. doi: 10.1007/s11868-017-0230-z, öffnet eine externe URL in einem neuen Fenster. arXiv: 1704.08167, öffnet eine externe URL in einem neuen Fenster.
17.  C. Bargetz, E. A. Nigsch, and N. Ortner. "Convolvability and regularization of distributions". Annali di Matematica Pura ed Applicata 196.6 (2017), pp. 2239–2251. doi: 10.1007/s10231-017-0662-3, öffnet eine externe URL in einem neuen Fenster. arXiv: 1505.04599, öffnet eine externe URL in einem neuen Fenster.
16.  E. A. Nigsch. "On a nonlinear Peetre's theorem in full Colombeau algebras". Comment. Math. Univ. Carol. 58.1 (2017), pp. 69–77. doi: 10.14712/1213-7243.2015.197, öffnet eine externe URL in einem neuen Fenster. arXiv: 1601.06556, öffnet eine externe URL in einem neuen Fenster.
15.  E. A. Nigsch and N. Ortner. "A survey on duals of topological tensor products". Rend. Sem. Mat. Univ. Politec. Torino 75.2 (2017), pp. 11–17. arXiv: 1604.02846, öffnet eine externe URL in einem neuen Fenster.
14.  E. A. Nigsch. "Nonlinear generalized sections and vector bundle homomorphisms in Colombeau spaces of generalized functions". Math. Nachr. 290.13 (2017), pp. 1991–2008. doi: 10.1002/mana.201600088, öffnet eine externe URL in einem neuen Fenster. arXiv: 1603.08347, öffnet eine externe URL in einem neuen Fenster.
13.  E. A. Nigsch. "Nonlinear generalized sections of vector bundles". J. Math. Anal. Appl. 440 (2016), pp. 183–219. doi: 10.1016/j.jmaa.2016.03.022, öffnet eine externe URL in einem neuen Fenster. arXiv: 1409.2962, öffnet eine externe URL in einem neuen Fenster.
12.  E. A. Nigsch. "On regularization of vector distributions on manifolds". Forum Math. 28.6 (2016), pp. 1131–1141. doi: http://dx.doi.org/10.1515/forum-2015-0067, öffnet eine externe URL in einem neuen Fenster. arXiv: 1504.02237, öffnet eine externe URL in einem neuen Fenster.
11.  P. Giordano and E. A. Nigsch. "Unifying order structures for Colombeau algebras". Math. Nachr. 288.11–12 (2015), pp. 1286–1302. doi: 10.1002/mana.201400277, öffnet eine externe URL in einem neuen Fenster. arXiv: 1408.1242, öffnet eine externe URL in einem neuen Fenster.
10.  E. A. Nigsch. "A new approach to diffeomorphism invariant algebras of generalized functions". Proc. Edinb. Math. Soc., II. Ser. 58.3 (2015), pp. 717–737. doi: 10.1017/S0013091514000091, öffnet eine externe URL in einem neuen Fenster. arXiv: 1303.3102, öffnet eine externe URL in einem neuen Fenster.
9.  E. A. Nigsch. "Some extensions to the functional analytic approach to Colombeau algebras". Novi Sad J. Math. 45.1 (2015), pp. 231–240. arXiv: 1604.02860, öffnet eine externe URL in einem neuen Fenster
8.  E. A. Nigsch. "The functional analytic foundation of Colombeau algebras". J. Math. Anal. Appl. 421.1 (2015), pp. 415–435. doi: 10.1016/j.jmaa.2014.07.014, öffnet eine externe URL in einem neuen Fenster. arXiv: 1305.1460, öffnet eine externe URL in einem neuen Fenster.
7.  E. A. Nigsch. "Nonlinear tensor distributions on Riemannian manifolds". Rocky Mt. J. Math. 44.2 (2014), pp. 649–683. doi: 10.1216/RMJ-2014-44-2-649, öffnet eine externe URL in einem neuen Fenster. arXiv: 1104.0829, öffnet eine externe URL in einem neuen Fenster.
6.  E. A. Nigsch. "Bornologically isomorphic representations of distributions on manifolds". Monatsh. Math. 170.1 (2013), pp. 49–63. doi: 10.1007/s00605-012-0442-5, öffnet eine externe URL in einem neuen Fenster. arXiv: 1105.1642, öffnet eine externe URL in einem neuen Fenster.
5.  E. A. Nigsch. "Point value characterizations and related results in the full Colombeau algebras \(\mathcal{G}^e(\Omega)\) and \(\mathcal{G}^d(\Omega)\)". Math. Nachr. 286.10 (2013), pp. 1007–1021. doi: 10.1002/mana.200910280, öffnet eine externe URL in einem neuen Fenster. arXiv: 1104.0911, öffnet eine externe URL in einem neuen Fenster.
4.  E. A. Nigsch and C. Sämann. "Global algebras of nonlinear generalized functions with applications in general relativity". São Paulo J. of Math. Sci. 7.2 (2013), pp. 143–171. arXiv: 1309.1451, öffnet eine externe URL in einem neuen Fenster.
3.  M. Kunzinger and E. A. Nigsch. "Manifold-valued generalized functions in full Colombeau spaces". Commentat. Math. Uni. Carol. 52.4 (2011), pp. 519–534. arXiv: 1103.5845, öffnet eine externe URL in einem neuen Fenster.
2.  E. A. Nigsch. "Approximation properties of local smoothing kernels". Integral Transforms Spec. Funct. 22.4–5 (2011), pp. 303–310. doi: 10.1080/10652469.2010.541043, öffnet eine externe URL in einem neuen Fenster. arXiv: 1604.02871, öffnet eine externe URL in einem neuen Fenster.
1.  F. Nigsch, A. Bender, B. van Buuren, E. A. Nigsch, J. Tissen and J. B. O. Mitchell. "Melting Point Prediction Employing k-Nearest Neighbor Algorithms and Genetic Parameter Optimization." J. Chem. Inf. Model 46.6 (2006), pp. 2412–2422. doi: 10.1021/ci060149f, öffnet eine externe URL in einem neuen Fenster.